RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 3(237), Pages 241–242 (Mi umn2384)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On many-valued continuous selections

G. M. Nepomnyashchii


Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:3, 213–214

Bibliographic databases:

MSC: 54C65, 54C05, 54C10, 54E35
Received: 27.10.1982

Citation: G. M. Nepomnyashchii, “On many-valued continuous selections”, Uspekhi Mat. Nauk, 39:3(237) (1984), 241–242; Russian Math. Surveys, 39:3 (1984), 213–214

Citation in format AMSBIB
\Bibitem{Nep84}
\by G.~M.~Nepomnyashchii
\paper On~many-valued continuous selections
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 3(237)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn2384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=747803}
\zmath{https://zbmath.org/?q=an:0562.54026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..213N}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 3
\pages 213--214
\crossref{https://doi.org/10.1070/RM1984v039n03ABEH003175}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AHM6000014}


Linking options:
  • http://mi.mathnet.ru/eng/umn2384
  • http://mi.mathnet.ru/eng/umn/v39/i3/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E Michael, “A theorem of Nepomnyashchii on continuous subset-selections”, Topology and its Applications, 142:1-3 (2004), 235  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:78
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019